# SDR SWAA2022051195849

- Difficulty date: April 19, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH Z CHANNEL FROM STA 727 TO STA 874 HAS SEVERAL CORROSION. CORRERCTION. AFT CARGO COMPARTMENT LH CHANNEL FROM STA 727 TO STA 847 HAS SEVERAL CORROSION. / [01] REMOVED CORROSION AT AFT CARGO COMP. L/H SIDE 'Z' CHANNEL FROM STA 727 TO STA 874 PER B737-700 SRM 51-10-02-0G-0 (WORKED BY HUMBERTO MEDINA);;[12] INSTALLED NEW SPLICE AT AFT CARGO COMP. 'Z' CHANNEL LEFT SIDE BETW. STA 727 THRU STA 727E + 10' PER B737-700 SRM 53-00-53-2R-5 (WORKED BY HUMBERTO MEDINA #26340);[13] VERIFIED STEP 12.;[14] FABRICATED AFT CARGO COMP. 'Z' CHANNEL LEFT SIDE BETW. STA 727 THRU STA 847 AS PER REF B737-700 SRM 53-00-53-2R-5. Z CHANNEL WILL BE INSTALLED ON ITEM TTG8Q004DGR1;[15] VERIFIED STEP 14.
